# SDR UIEA9602

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Stage 14 Duct
- Part number: 9068M40G01
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

LGW/LGW - FLT BA3571/20 - AIRCRAFT ABORTED TAKEOFF, APPROXIMATELY 140 KNOTS, GROSS WEIGHT 365,000 KGS DUE MASTER FIRE WARNING AND BELL SOUND.  CREW EVACUATED AIRCRAFT PER FIRE CHIEF INSTRUCTIONS DUE TO BRAKE FIRE.  AIRCRAFT INSPECTION REVEALED 8 BLOWN MAIN GEAR TIRES, NR 4 ENGINE REVERSER DOORS DAMAGED.  FIRE WARNING ATTRIBUTED TO RUPTURED STAGE 14 PNEUMATIC ENGINE DUCT, NR 4 ENGINE POSITION.  REPLACED STAGE 14 DUCT ASSEMBLY, LT AND RT REVERSER HALVES, ALL WHEEL AND BRAKE ASSEMBLIES, 2 FIRE WARNING CARDS.  AIRCRAFT OPS CHECKS OK.  (X)
